# SDR SWAA2022012479409

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOORBOARD # 221AF UPPER SKIN DAMAGED AS MARKED IN SEVERAL AREAS / REPAIRED PASSENEGER CABIN FWD WET AREA FLOORBOARD 221AF UPPER SKIN AS MARKED I/A/W 737-700 SRM 53-00-50-2R-1 PAR 3 REV 61
